# SDR TRAX200600355

- Difficulty date: June 10, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 7,642 hours, 6,390 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT ON DESCENT INTO MSY CAPT TURNED OFF THE LT PACK AND THE RT PACK IS DEFERRED AND AFTER ARRIVING AT GATE SHUT ACFT DOWN AND RIBBON OF SMOKE WAS COMING FROM CAPTAINS O2 MASK BOX.  NO SMOKE IN CABIN.
